Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
heymikey

PureDeming Intense Gels and Acne scars

Recommended Posts

I just finished Accutane about a week ago and I started using the PD intense gel R-ALA about 4 days after I finished Accutane for my red marks. Anyway, after 2 days of using the intense gel, my acne scars seems to be more noticeable. Is it because of the intense gel? Do the ingredients make the acne scars a lot worse?

Share this post


Link to post
Share on other sites

Be careful what you use on your face coming off accutane. I've read a few posts here that you're prone to scarring.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×